Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

hey Philiipa!

Posted by med_empowered on July 25, 2005, at 19:55:43

In reply to Re: Can stopping a TCA cause palpitations? Phillipa, posted by Phillipa on July 25, 2005, at 18:22:54

It certainly is quite possible that it was Triavil, the perphenazine+Elavil combo ed_uk wrote about. The other "combo" antidepressant was Limbitrol, librium+Elavil. The Triavil "idea" was to calm people down with the antipsychotic while treating the depression...I think the aim was to make people placid and happy. It was also used for psychotic depression, schizophrenia, and "agitated depression," which is now usually understood to be a bipolar mixed-state. It is possible that you were given Dexamyl...amphetamines were still really popular in the 1970s, and barbiturates were still being used a good bit. I dont think Dexamyl was taken off the market until the very late 70s, maybe sometime into the 1980s, so thats a possibility.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:med_empowered thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/533448.html